# SDR DALA2024040204028

- Difficulty date: March 26, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,583 hours, 31,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: No Test
- Location: Bottle Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 696 RT OVERWING SLIDE BOTTLE PRESSURE LIGHT NOT ILLUM DURING TEST. CORRECTIVE ACTION: REF W/C 2565-4646-RH, LOG #0268657. TEST OK. (5318395)
